MAUDE Adverse Event Report: UNOMEDICAL A/S ACCU-CHEK ULTRFLEX INFUSION SET; UNO ULTRAFLEX I 60/8 DIDU

UNOMEDICAL A/S ACCU-CHEK ULTRFLEX INFUSION SET; UNO ULTRAFLEX I 60/8 DIDU
Model Number 04626583001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 2 of 4.E1: patient city: (b)(6).Patient country: brazil.
 
Event or Problem Description
Reference number (b)(4).Event occurred in brazil.It was reported that the patient faced four infusion set cannula were leaking events on (b)(6) 2024.The events occurred immediately after insertion.The insertion site was at the abdomen, legs and flanks.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Supplemental report 01 - mdr (b)(4).Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 5408422 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guideline for test of ref.Samples version 11 for the code leakage from infusion site (cannula base part/cannula) (specific cause not identified).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot has been requested.The following test was performed: visual test according to with wi version 38 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to with wi version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to with wi version 7 on reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: the lot 5408422 was manufactured according to the document (b)(4) version 42 on the packing process in the line multivac 07, on 18/dec/2022, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.Trending: a query was run in database against malfunction code leakage from infusion site (cannula base part/cannula) (specific cause not identified) and lot 5408422 and no other one complaint has been registered in database since the last 12 months.Conclusion summary of the related event: as a result of the following: harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no other complaint received on the lot in question, no further actions are required.Therefore, this issue will be monitored through the post marketing survillence (pms) product trends and malfunction according to the on market quality review (omqr) procedure.

Brand Name
ACCU-CHEK ULTRFLEX INFUSION SET
Common Device Name
UNO ULTRAFLEX I 60/8 DIDU
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, ca 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20804380
Report Number3003442380-2024-32997
Device Sequence Number9830775
Product Code FPA
UDI-Device Identifier04015630049929
UDI-Public04015630049929
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2025
Device Model Number04626583001
Device Lot Number5408422
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale